Table of Contents
Journal of Theoretical Chemistry
Volume 2013 (2013), Article ID 342783, 9 pages
http://dx.doi.org/10.1155/2013/342783
Research Article

Metal Ion Selectivity of Kojate Complexes: A Theoretical Study

Department of Chemistry, University of Delhi, Delhi 110 007, India

Received 23 March 2013; Accepted 9 June 2013

Academic Editors: A. Kokalj, G. Pacchioni, and J. R. Sabin

Copyright © 2013 Sarita Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sarita Singh, Jyoti Singh, Sunita Gulia, and Rita Kakkar, “Metal Ion Selectivity of Kojate Complexes: A Theoretical Study,” Journal of Theoretical Chemistry, vol. 2013, Article ID 342783, 9 pages, 2013. doi:10.1155/2013/342783